# SDR MASA2005582

- Difficulty date: July 22, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 5,914 hours, 4,503 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6644 PHX - AIRCRAFT INDICATED AN AFT CARGO OVERHEAT MESSAGE.  MX INSPECTED THE BAY FOR OVERHEAT CONDITIONS, NONE WERE FOUND, RESET SYSTEM WITH NO FURTHER MSG NOTED.
